Advair steroid and weight gain

The second major complication is a steroid related rise in eye pressure, also known as being a "steroid responder".  This usually requires at least 2 weeks of continuous steroid use, and is reversible if the steroid is discontinued.  The rise in pressure can be very high but if often asymptomatic.  It may be more common in people already being treated for glaucoma. If a person has glaucoma or has a history of steroid related eye pressure problems, they should consult with an ophthalmologist for monitoring of eye pressure if steroid treatment is being contemplated.

Patients requiring oral corticosteroids should be weaned slowly from systemic corticosteroid use after transferring to Advair HFA. Prednisone reduction can be accomplished by reducing the daily prednisone dose by mg on a weekly basis during therapy with Advair HFA. Lung function (mean forced expiratory volume in 1 second [FEV 1 ] or morning peak expiratory flow [AM PEF]), beta-agonist use, and asthma symptoms should be carefully monitored during withdrawal of oral corticosteroids. In addition, patients should be observed for signs and symptoms of adrenal insufficiency, such as fatigue, lassitude, weakness, nausea and vomiting, and hypotension.

Advair steroid and weight gain

advair steroid and weight gain

Media:

advair steroid and weight gainadvair steroid and weight gainadvair steroid and weight gainadvair steroid and weight gainadvair steroid and weight gain

http://buy-steroids.org